Acenex Plus Tablet is used for the management of pain, swelling and inflammation. It is a combination of medicine containing aceclofenac and paracetamol. You should take this medicine for prescribed duration and in a dose recommended by your doctor....
Q: Any precautions do I need to take before taking Acenex Plus Tablet?
Yes, tell your doctor if you are taking any other medicine for pain, fever or arthritis.
Take this medicine only for the duration as prescribed by your doctor. Never take more than the prescribed dose, as it can result in an overdose.
Be cautious about stomach pain, blood in vomit, dark stools; these could be signs of bleeding in your stomach or intestine. Immediately stop taking medicine and inform your doctor.
Q: Can I take paracetamol with Acenex Plus Tablet?
A: Acenex Plus Tablet already contains paracetamol and aceclofenac. Do not take additional paracetamol. If your pain is not relieved, then consult your doctor, as the doctor may increase the dose or add another medicine based on your condition.
Q: Is Acenex Plus Tablet a painkiller?
A: Yes, Acenex Plus Tablet is a painkiller. It contains paracetamol and aceclofenac, which has pain-relieving actions.
Q: Can I take Acenex Plus Tablet with antibiotics?
A: Acenex Plus Tablet may interact with a few of the antibiotics and produce an altered response. Consult your doctor for detailed information as to which antibiotic you are referring to.